MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED BIOSCAFFOLD; SURIGAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED BIOSCAFFOLD; SURIGAL MESH
Model Number F10248-1620P
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite repeated attempts, no further information was obtained.In the absence of further information, it is unknown whether the device in any way caused or contributed to this event.
 
Event or Problem Description
A patient who underwent a bridging hernia repair with ovitex 2sp on (b)(6) 2019 presented with a seroma approximately two weeks after surgery.It is reported that the patient was re-admitted to the operating room and that the surgeon found that the implant had been partially resorbed or digested and that the synthetic portion remained behind.The remaining portions were explanted.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURIGAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, 2022
NZ  2022
MDR Report Key9183911
Report Number3007321028-2019-00015
Device Sequence Number16255305
Product Code FTM
UDI-Device Identifier09421904065185
UDI-Public09421904065185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberF10248-1620P
Device Catalogue NumberF10248-1620P
Device Lot NumberERT-8B03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;